Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Factorization of differentiable maps with branch set dimension at most $ n-3$


Author: P. T. Church
Journal: Trans. Amer. Math. Soc. 115 (1965), 370-387
MSC: Primary 57.20
MathSciNet review: 0195101
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0195101-3
Article copyright: © Copyright 1965 American Mathematical Society